Combinatorics

[1] Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture

Hao Huang Emory University

Combinatorics Information Theory mathscidoc:2005.06001

Annals of Mathematics, 190, 949-955, 2019.11
[ Download ] [ 2020-05-12 02:46:47 uploaded by richardhh ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Pretty good state transfer in graphs with an involution

Mark Kempton Gabor Lippner Shing-Tung Yau

Combinatorics mathscidoc:1912.43701

arXiv preprint arXiv:1702.07000, 2017.2
[ Download ] [ 2019-12-24 20:50:59 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Ricci-flat cubic graphs with girth five

David Cushing Riikka Kangaslampi Yong Lin Shiping Liu Linyuan Lu Shing-Tung Yau

Combinatorics mathscidoc:1912.43700

arXiv preprint arXiv:1802.02982, 2018.2
[ Download ] [ 2019-12-24 20:50:52 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Erratum for Ricci-flat graphs with girth at least five

David Cushing Riikka Kangaslampi Yong Lin Shiping Liu Linyuan Lu Shing-Tung Yau

Combinatorics mathscidoc:1912.43688

arXiv preprint arXiv:1802.02979, 2018.2
[ Download ] [ 2019-12-24 20:50:09 uploaded by yaust ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Relationships between cycle spaces, gain graphs, graph coverings, fundamental groups, path homology, and graph curvature

Mark Kempton Florentin Munch Shing-Tung Yau

Combinatorics mathscidoc:1912.43671

arXiv preprint arXiv:1710.01264, 2017.10
[ Download ] [ 2019-12-24 20:48:56 uploaded by yaust ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spanning trees in subgraphs of lattices

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43640

Contemporary Mathematics, 245, 201-220, 1999
[ Download ] [ 2019-12-24 20:46:52 uploaded by yaust ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Discrete Greens functions and random walks on graphs

Hao Xu Shing-Tung Yau

Combinatorics mathscidoc:1912.43629

Journal of Combinatorial Theory, Series A, 120, (2), 483-499, 2013.2
[ Download ] [ 2019-12-24 20:45:45 uploaded by yaust ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sharp DaviesGaffneyGrigoryan lemma on graphs

Frank Bauer Bobo Hua Shing-Tung Yau

Combinatorics mathscidoc:1912.43621

Mathematische Annalen, 368, 1429-1437, 2017.8
[ Download ] [ 2019-12-24 20:45:09 uploaded by yaust ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A Harnack inequality for Dirichlet eigenvalues

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43604

Journal of Graph Theory, 34, (4), 247-257, 2000.8
[ Download ] [ 2019-12-24 20:43:54 uploaded by yaust ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Coverings, heat kernels and spanning trees

Fan Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43510

Journal of Combinatorics, 6, 163-184
[ Download ] [ 2019-12-24 20:37:20 uploaded by yaust ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Laplacian simplices associated to digraphs

Gabriele Balletti Stockholm University Takayuki Hibi Osaka University Marie Meyer University of Kentucky Akiyoshi Tsuchiya Osaka University

Combinatorics mathscidoc:1912.43014

Arkiv for Matematik, 56, (2), 243 – 264, 2018
[ Download ] [ 2019-12-04 10:12:46 uploaded by arkivadmin ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Counterexamples to Strassen’s direct sum conjecture

Yaroslav Shitov Moscow, Russia

Combinatorics mathscidoc:1911.43033

Acta Mathematica, 222, (2), 363 – 379, 2017
[ Download ] [ 2019-11-28 12:07:10 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Spectral theory of infinite quantum graphs

Pavel Exner Aleksey Kostenko Mark Malamud Hagen Neidhardt

Combinatorics mathscidoc:1910.43179

Annales Henri Poincar, 19, (11), 3457-3510, 2018.11
[ Download ] [ 2019-10-20 13:24:49 uploaded by Pavel_Exner ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On the finiteness of quantum K-theory of a homogeneous space

David Anderson Ohio State University Linda Chen Swarthmore College Hsian-Hua Tseng Ohio State University

Combinatorics Representation Theory mathscidoc:1907.01005

[ Download ] [ 2019-07-02 22:43:34 uploaded by tseng ] [ 129 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the number of edges in some graphs

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1905.06001

Discrete Applied Mathematics (2020), https://doi.org/10.1016/j.dam.2020.03.008 , 9, 2020.3
[ Download ] [ 2019-05-12 09:51:21 uploaded by Laichunhui ] [ 166 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 135 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A relative Szemerédi theorem

David Conlon Oxford Jacob Fox Stanford Yufei Zhao MIT

Combinatorics Number Theory mathscidoc:1904.06001

Geometric and Functional Analysis , 25, 733-762, 2015
[ Download ] [ 2019-04-11 12:02:20 uploaded by yufeizhao ] [ 150 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On regularity lemmas and their algorithmic applications

Jacob Fox Stanford László Miklós Lovász MIT Yufei Zhao MIT

Combinatorics mathscidoc:1811.06001

Combinatorics, Probability and Computing, 26, (4), 481-505, 2017.7
[ Download ] [ 2018-11-05 02:07:51 uploaded by yufeizhao ] [ 261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Detecting topology change via correlations and entanglement from gauge/gravity correspondence

Hai Lin Tsinghua University Keyou Zeng Tsinghua University

Combinatorics Mathematical Physics mathscidoc:1804.06009

J.Math.Phys., 59, (3), 032301, 2018.3
[ Download ] [ 2018-04-29 20:30:53 uploaded by linhai ] [ 236 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] On the Newton polyhedrons with one inner lattice point

Xue Luo Beihang University Fang Wang Beihang University

Combinatorics mathscidoc:1804.06008

[ Download ] [ 2018-04-26 10:53:06 uploaded by xluo ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Large induced forests in graphs

Lingsheng Shi Tsinghua Hongyu Xu Tsinghua

Combinatorics mathscidoc:1804.06007

2017
[ Download ] [ 2018-04-03 15:06:10 uploaded by lshi ] [ 306 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Curvature aspects of graphs

F. BAUER Max Planck Institute for Mathematics in the Sciences F. CHUNG University of California, San Diego Yong Lin Renmin University of China Yuan Liu Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06006

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1
[ Download ] [ 2018-04-03 14:58:45 uploaded by linyong01 ] [ 256 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] The existence and nonexistence of global solutions for a semilinear heat equation on graphs

Yong Lin Renmin University of China Yiting Wu Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03003

Calculus of Variations and Partial Differential Equations, 56, 2017.3
[ Download ] [ 2018-04-03 14:46:58 uploaded by linyong01 ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Kazdan–Warner equation on graph

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03002

Calculus of Variations and Partial Differential Equations, 55, 2016.7
[ Download ] [ 2018-04-03 14:41:53 uploaded by linyong01 ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 157 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 195 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 192 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] On the size of graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1711.06001

Discrete Applied Mathematics, 232, 226-229, 2017.12
[ Download ] [ 2017-11-07 08:33:35 uploaded by Laichunhui ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Koszulity of directed categories in representation stability theory

Wee Liang Gan Liping Li

Combinatorics K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.06003

[ Download ] [ 2017-02-22 11:01:15 uploaded by LipingLi ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Noetherian property of infinite EI categories

Wee Liang Gan Liping Li

Combinatorics Representation Theory Rings and Algebras mathscidoc:1702.06002

New York J. Math., 21, 369-382, 2015
[ Download ] [ 2017-02-22 10:43:11 uploaded by LipingLi ] [ 385 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1702.06001

Australasian Journal of Combinatorics, 27, 101-105, 2003.3
[ Download ] [ 2017-02-12 08:58:48 uploaded by Laichunhui ] [ 368 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Noise correlation bounds for uniform low degree functions

Per Austrin Department of Computer Science, University of Toronto Elchanan Mossel University of California, Berkeley, 367 Evans Hall, Berkeley, CA, U.S.A.

Combinatorics Optimization and Control mathscidoc:1701.06003

Arkiv for Matematik, 51, (1), 29-52, 2010.8
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Some combinatorial properties of flag simplicial pseudomanifolds and spheres

Christos A. Athanasiadis Department of Mathematics, University of Athens

Combinatorics Convex and Discrete Geometry mathscidoc:1701.06002

Arkiv for Matematik, 49, (1), 17-29, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 339 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] On the generalized lower bound conjecture for polytopes and spheres

Satoshi Murai Department of Mathematical Science, Faculty of Science, Yamaguchi University Eran Nevo Department of Mathematics, Ben Gurion University of the Negev

Combinatorics Arithmetic Geometry and Commutative Algebra mathscidoc:1701.06001

Acta Mathematica, 210, (1), 185-202, 2012.4
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Generalization of Selberg’s $$ \frac{3}{{16}} $$ theorem and affine sieve

Jean Bourgain School of Mathematics, Institute for Advanced Study Alex Gamburd Department of Mathematics, University of California at Santa Cruz Peter Sarnak School of Mathematics, Institute for Advanced Study

Analysis of PDEs Combinatorics Functional Analysis mathscidoc:1701.03005

Acta Mathematica, 207, (2), 255-290, 2009.12
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 374 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Potentially $K_{m}-G$-graphical Sequences: A Survey

Lai Chunhui Minnan Normal University Hu Lili Minnan Normal University

Combinatorics mathscidoc:1612.06004

Czechoslovak Mathematical Journal, 59, 1059-1075, 2009.12
[ Download ] [ 2016-12-27 09:05:15 uploaded by Laichunhui ] [ 193 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] A Lower Bound for the Number of Edges in a Graph Containing No Two Cycles of the Same Length

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1612.06003

Electronic Journal of Combinatorics, 8, 2001.10
[ Download ] [ 2016-12-27 08:54:53 uploaded by Laichunhui ] [ 257 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] On the size of graphs with all cycle having distinct length

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1612.06002

Discrete Mathematics, 122, 363-364, 1993.12
[ Download ] [ 2016-12-27 08:43:59 uploaded by Laichunhui ] [ 197 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Some open problems on cycles

Lai Chunhui Minnan Normal University Liu Mingjing Minnan Normal University

Combinatorics mathscidoc:1612.06001

Journal of Combinatorial Mathematics and Combinatorial Computing, 91, 51-64, 2014.11
[ Download ] [ 2016-12-27 08:31:42 uploaded by Laichunhui ] [ 644 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Chemical indices, mean distance, and radius

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06003

MATCH Communications in Mathematical and in Computer Chemistry, 75, 57-70, 2016
[ Download ] [ 2016-11-24 11:14:19 uploaded by lshi ] [ 435 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] On Turán densities of small triple graphs

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06002

European Journal of Combinatorics, 52, 95-102, 2016
[ Download ] [ 2016-11-24 11:11:44 uploaded by lshi ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Trees with given maximum degree minimizing the spectral radius

Xu Du Beijing Jiaotong University Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06001

Electronic Journal of Linear Algebra, 31, 335-361, 2016
[ Download ] [ 2016-11-24 11:07:41 uploaded by lshi ] [ 401 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Rank n swapping algebra for the PSL(n;R) Hitchin component

Zhe Sun Yau Mathematical Sciences Center

Combinatorics Differential Geometry mathscidoc:1609.06001

International Mathematics Research Notices, 2017, (2), 583-613, 2017.2
[ Download ] [ 2016-09-02 15:46:52 uploaded by frease ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[51] Volume doubling, Poincar\'{e} inequality and Gaussian heat kernel estimate for non-negatively curved graphs

Paul Horn Denver University Yong Lin Renmin University of China Shuang Liu Renmin University of China Shing-Tung Yau Harvard University

Combinatorics Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10074

Journal für die reine und angewandte Mathematik, 2017.12
[ Download ] [ 2016-08-25 08:59:06 uploaded by linyong01 ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved